$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

A NOTE ON NULL DESIGNS OF DUAL POLAR SPACES

Abstract

Null designs on the poset of dual polar spaces are considered. A poset of dual polar spaces is the set of isotropic subspaces of a finite vector space equipped with a nondegenerate bilinear form, ordered by inclusion. We show that the minimum number of isotropic subspaces to construct a nonzero null t-design is ${\prod}^{t}_{i=0}(1+q^{i})$ for the types $B_N,\;D_N$, whereas for the case of type $C_N$, more isotropic subspaces are needed.

참고문헌 (13)

  1. E. Artin, Geometric algebra, Interscience, New York, Interscience Tracks in Pure and Applied Mathematics 3 (1957) 
  2. E. Bannai and T. Ito, Algebraic combinatorics I, Association Schemes, The Ben- jamin/Cummings Publishing Company, Inc., 1984 
  3. R. Carter, Simple groups of Lie type, Wiley-Interscience, London, 1972 
  4. S. Cho, Minimal null designs and a density theorem of posets, European J. Combin. 19 (1998), 433-440 
  5. S. Cho, Minimal null designs of subspace lattice over Finite Fields, Linear Algebra Appl. 282 (1998), 199-220 
  6. S. Cho, On the support size of null designs of Finite ranked posets, Combinatorica 19 (1999), 589-595 
  7. P. Frankl and J. Pach, On the number of sets in a null t-design, European J. Combin. 4 (1983), 21-23 
  8. S. Li, R. Graham and W. Li,On the structure of t-designs, SIAM J. Alg. Disc. Math. 1 (1980), 8-14 
  9. G. James, Representations of general linear groups, LMS Lecture Note Series 94, Cambridge University Press, 1984 
  10. R. Liebler and K. Zimmermann, Combinatorial Sn-modules as codes, J. Algebraic Combin. 4 (1995), 47-68 
  11. R. Stanley, Enumerative combinatorics vol 1, Wadsworth & Brooks/Cole, 1986 
  12. D. Stanton, Some q-Krawtchouk polynomials on Chevalley groups, Amer. J. Math. 102 (1986), 625-662 
  13. D. Stanton, t-designs in classical association schemes, Graphs Combin. 2 (1980), 283-286 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일